# SDR UIEA2014110600580

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,643 hours, 37,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 31550815
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 SLIDE LIGHT INOPERATIVE.  REPLACED LAMP HOLDER.
